International Journal of Statistics and Applied Mathematics
2018, Vol. 3, Issue 2, Part B
A generalized Esscher transformed Laplace distribution and its applicationAuthor(s):
Rimsha H and Dais GeorgeAbstract:
In this article, we introduce a new family of distribution namely, Marshall-Olkin generalized Esscher transformed Laplace distribution which is a generalization of the three parameter Esscher transformed is also Laplace distribution. We obtain explicit forms for their density, distribution function and hazard function. Properties of the distribution are studied and the parameters are estimated. A real application of the distribution considered.Pages: 122-126 | Views: 454 | Downloads: 13Download Full Article: Click Here
How to cite this article:
Rimsha H, Dais George. A generalized Esscher transformed Laplace distribution and its application. Int J Stat Appl Math 2018;3(2):122-126.